File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Three-stage Heuristic Algorithm for Three-dimensional Irregular Packing Problem

TitleThree-stage Heuristic Algorithm for Three-dimensional Irregular Packing Problem
Authors
Issue Date2017
Citation
Applied Mathematical Modelling, 2017, v. 41, p. 431-444 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/246576

 

DC FieldValueLanguage
dc.contributor.authorWu, H.T.-
dc.contributor.authorLeung, CHS-
dc.contributor.authorSi, Y.W.-
dc.contributor.authorZhang, D.F.-
dc.contributor.authorLin, A.D.-
dc.date.accessioned2017-09-18T02:30:55Z-
dc.date.available2017-09-18T02:30:55Z-
dc.date.issued2017-
dc.identifier.citationApplied Mathematical Modelling, 2017, v. 41, p. 431-444-
dc.identifier.urihttp://hdl.handle.net/10722/246576-
dc.languageeng-
dc.relation.ispartofApplied Mathematical Modelling-
dc.titleThree-stage Heuristic Algorithm for Three-dimensional Irregular Packing Problem-
dc.typeArticle-
dc.identifier.emailLeung, CHS: schleung@hku.hk-
dc.identifier.doi10.1016/j.apm.2016.09.018-
dc.identifier.hkuros277969-
dc.identifier.volume41-
dc.identifier.spage431-
dc.identifier.epage444-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats